# SDR GTIA2023011636889

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 58,391 hours, 26,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN DESCENT AT 4500 ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFORMED LEVEL A DECONTAMINATION OF ECS PER TSM 21-00-00-615-802-A. NO DEFCTS NOTED AT THIS TIME. OPS TEST OF PACK GOOD . NO DEFECS NOTED AT THIS TIME. THIS CLEARS DMI 3084444-1 MOC NOTIFIED PLACARD REMOVED
